| Model Number |
MODEL 100 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll has not received the lifeband for investigation.A follow-up report will be submitted if and when the product is returned, and the investigation has been completed.
Event or Problem Description
Upon installation during the shift check, the customer reported that the lifeband (lot #unknown) was not staying secured to the autopulse platform sn (b)(6).The lifeband gets disconnected upon pull-up/retraction.The platform did not show any user advisory or fault codes.There was no patient involvement.